Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Ghost matrices and a characterization of symmetric Sobolev bilinear forms

Kwon, Kil Hyunresearcher; Littlejohn, Lance L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.431, no.1-2, pp.104 - 119, 2009-07

2
Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Kim, H. K.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.460, pp.111 - 124, 2014-11

rss_1.0 rss_2.0 atom_1.0